Male. 21. 250lbs. Prescribed. Anxious as heck. I know, I know... do whatever your doctor says but can I take them at the same time and sleep? I'm so worried about the whole "CNS Depressant" aspect of it I can't trust it. I'm so afraid of going to sleep and never waking up. Please help.
2 Apr 2013
Take a deep breath. You will be fine. Unless you are drinking (DON'T DRINK!) or have some other mitigating factor, that clearly your doctor does not see or (s)he would not have given you the prescription, your odds of having a problem are non-existent.
All of my medications have that interaction. I don't drink, which could easily trigger a problem. I don't overdose, which could possibly trigger a problem. I don't have any other medical problems that could trigger a problem. My doctor is not the least bit worried and I am 39 years older that you (I do weigh less).
Take it easy, read a nice book, watch some TV, play a video game, meditate, but relax. Everything is going to be fine.
2 Apr 2013
Hi Anxiousguy2013... I understand about being afraid about taking the meds together to sleep and not waking up. So what I recommend to you is to call a Pharmacist and ask them if it is safe. A Pharmacist or your doctor are the best people to ask this question and by asking them, you can be totally sure that you were given the best advice!
I hope this helps you!!
Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe anxiety disorder and am looking for something safe to take. My doctor gave me amatryptaline to take in replacement of xanax... I was ...
7 answers • 16 Feb 2011
My roommate started a new job and she has anxiety issues as do I and I have been giving her a quarter of a 2 mg. bar at bedtime to help her sleep. ...
7 answers • 25 Jan 2012
I have been taking up to 3 mg day of xanax now a new doctor switched me to .5mg of clozepam 2x a da?
I am having withdrawl symptoms and when I had a panic attack the clozepam didnt touch it I still had a couple xanax left so I took one and it stopped ...
4 answers • 29 Feb 2012
... stress? I'm currently seeing a great counselor, I feel more needs to be done. There are times I feel I should try harder in certain areas of ...
3 answers • 30 Jun 2013